# SDR DALA2025092607014

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 91,926 hours, 23,144 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012118
- Condition: Faulted
- Location: Spoiler System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPS DECISION TO DIVERT TO IAD FOR LONGER RUNWAY DUE TO SPOILERS EICAS MESSAGE.  REPLACED 1L SPOILER CONTROL MODULE.
